×

Equidistribution of subvarieties of small height. (Équidistribution de sous-variétés de petite hauteur.) (French) Zbl 1228.11087


MSC:

11G10 Abelian varieties of dimension \(> 1\)
14G40 Arithmetic varieties and schemes; Arakelov theory; heights
14K12 Subvarieties of abelian varieties
PDF BibTeX XML Cite
Full Text: DOI arXiv Numdam EuDML

References:

[1] A. Abbes, Hauteurs et discrétude. Astérisque 245 (1997), 141-166. · Zbl 1014.11042
[2] A. Abbes, T. Bouche, Théorème de Hilbert-Samuel “arithmétique”. Annales de l’Institut Fourier 45 (1995), 375-401. · Zbl 0818.14011
[3] P. Autissier, Points entiers sur les surfaces arithmétiques. Journal für die reine und angew. Math. 531 (2001), 201-235. · Zbl 1007.11041
[4] Y. Bilu, Limit distribution of small points on algebraic tori. Duke Math. Journal 89 (1997), 465-476. · Zbl 0918.11035
[5] J.B. Bost, H. Gillet, C. Soulé, Heights of projective varieties and positive Green forms. Journal of the AMS 7 (1994), 903-1027. · Zbl 0973.14013
[6] G.S. Call, J.H. Silverman, Canonical heights on varieties with morphisms. Compositio Math. 89 (1993), 163-205. · Zbl 0826.14015
[7] S. Cantat, Endomorphismes des variétés homogènes. Enseignement Math. 49 (2003), 237-262. · Zbl 1059.32003
[8] A. Chambert-Loir, Points de petite hauteur sur les variétés semi-abéliennes. Annales Scientifiques de l’ENS 33 (2000), 789-821. · Zbl 1018.11034
[9] H. Gillet, C. Soulé, An arithmetic Riemann-Roch theorem. Inventiones Math. 110 (1992), 473-543. · Zbl 0777.14008
[10] W. Gubler, Höhentheorie. Math. Annalen 298 (1994), 427-455. · Zbl 0792.14012
[11] V. Maillot, Géométrie d’Arakelov des variétés toriques et fibrés en droites intégrables. Mémoires de la SMF 80 (2000). · Zbl 0963.14009
[12] L. Moret-Bailly, Métriques permises. Astérisque 127 (1985), 29-87.
[13] P. Philippon, Sur des hauteurs alternatives I. Math. Annalen 289 (1991), 255-283. · Zbl 0726.14017
[14] B. Poonen, Mordell-Lang plus Bogomolov. Inventiones Math. 137 (1999), 413-425. · Zbl 0995.11040
[15] M. Raynaud, Sous-variétés d’une variété abélienne et points de torsion. Progress in Math. 35 (1983), 327-352. · Zbl 0581.14031
[16] R. Rumely, On Bilu’s equidistribution theorem. Contemporary Math. 237 (1999), 159-166. · Zbl 1029.11030
[17] L. Szpiro, E. Ullmo, S. Zhang, Équirépartition des petits points. Inventiones Math. 127 (1997), 337-347. · Zbl 0991.11035
[18] E. Ullmo, Positivité et discrétion des points algébriques des courbes. Annals of Math. 147 (1998), 167-179. · Zbl 0934.14013
[19] S. Zhang, Small points and adelic metrics. Journal of Algebraic Geometry 4 (1995), 281-300. · Zbl 0861.14019
[20] S. Zhang, Equidistribution of small points on abelian varieties. Annals of Math. 147 (1998), 159-165. · Zbl 0991.11034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.